MAUDE Adverse Event Report: EBI, LLC. SFLX 2 COIL

EBI, LLC. SFLX 2 COIL
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Shock (2072)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced vibration, nerves, shocks, and tightness while treating with bhs device (coil).The patient told the doctor that he felt a minor vibration and heard a humming sound.The doctor told the patient that it was normal.The patient continued to use the device until last sunday.The cast was removed, but before the cast was removed, the patient told the clinic that shooting neuralgia had worsened with the use of the device.The doctor instructed the patient to switch to a smaller coil as the fusion progressed.After the cast was removed, the patient said that increasing meant more frequent and constant.The pain increased.Pain is not on the surface of the skin.Pain level is around 7.The doctor asked the patient to continue using the stimulator.Even when the patient turns off the device, the shooting nerve pain remains.However, as the patient receives treatment, the pain increases and persists.Since the cast was removed, the patient stated that the appliance caused tension during treatment and increased spasms.The patient said that on sunday, without using the device, he began to feel vibrations under his feet when his toes touched the soles of his feet.The patient was then told not to use the device for a few days.Since sunday the patient still feels constant vibrations in the soles of his feet.Last night, the patient lifted his leg and began to feel nerve-wracking pain and a warm, aching sensation.Patients feel increased pain and vibration after removing the plaster cast.The patient does not want to use the device again.Doctors have not yet prescribed anything for pain.The patient is waiting for the doctor's reply to the last email.The patient said he consulted his doctor and was told to stop using the device for a few days to see if his symptoms subsided.The doctor told the patient that if the problem persisted, he should resume continue treatment, but cut the treatment time in half.The patient also said she had pain and coil problems before and after removing the cast from her leg.The patient noted that the sharp, stabbing pains she usually felt during surgery became more frequent and consistent with bhs treatment.The patient goes to the doctor.A zimvie sales representative called our customer's service and stated that the patient had been switched from her bhs device to her orthopak device.The salesperson returns her bhs assembly.No other effects have been reported at this time.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in mayl 2023.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced vibration, nerves, shocks, and tightness while treating with bhs device (coil).The patient told the doctor that he felt a minor vibration and heard a humming sound.The doctor told the patient that it was normal.The patient continued to use the device until last sunday.The cast was removed, but before the cast was removed, the patient told the clinic that shooting neuralgia had worsened with the use of the device.The doctor instructed the patient to switch to a smaller coil as the fusion progressed.After the cast was removed, the patient said that increasing meant more frequent and constant.The pain increased.Pain is not on the surface of the skin.Pain level is around 7.The doctor asked the patient to continue using the stimulator.Even when the patient turns off the device, the shooting nerve pain remains.However, as the patient receives treatment, the pain increases and persists.Since the cast was removed, the patient stated that the appliance caused tension during treatment and increased spasms.The patient said that on sunday, without using the device, he began to feel vibrations under his feet when his toes touched the soles of his feet.The patient was then told not to use the device for a few days.Since sunday the patient still feels constant vibrations in the soles of his feet.Last night, the patient lifted his leg and began to feel nerve-wracking pain and a warm, aching sensation.Patients feel increased pain and vibration after removing the plaster cast.The patient does not want to use the device again.Doctors have not yet prescribed anything for pain.The patient is waiting for the doctor's reply to the last email.The patient said he consulted his doctor and was told to stop using the device for a few days to see if his symptoms subsided.The doctor told the patient that if the problem persisted, he should resume continue treatment, but cut the treatment time in half.The patient also said she had pain and coil problems before and after removing the cast from her leg.The patient noted that the sharp, stabbing pains she usually felt during surgery became more frequent and consistent with bhs treatment.The patient goes to the doctor.A zimvie sales representative called our customer's service and stated that the patient had been switched from her bhs device to her orthopak device.The salesperson returns her bhs assembly.No other effects have been reported at this time.No product was returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
SFLX 2 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17002580
Report Number0002242816-2023-00057
Device Sequence Number7168667
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068226
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic